# SDR SWAA2023050524643

- Difficulty date: April 7, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET IS CRACKED AT 500D STRINGER 19 RIGHT<[01] REMOVED GUSSET AT FWD CARGO 500D STR 19R PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW GUSSET AT STA 500D STR 19R PER SRM 51-40-05-0G-0 TREATED AND PRIMED NEW FASTENER HOLES PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 INSTALLED NEW GUSSET AT STA 500D STR 19R PER SRM 51-40-02-0G-0;[02] VERIFIED GUSSET REMOVED AND REPLACED.
